Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Bruise On Inner Left Arm, Pain, Discomfort. Taking Aleve Medication. Causes For Symptoms?

Hi. I have a bruise on my inner left arm , but along with the bruise came pain in that entire arm. I can t move it without feeling uncomfortable. This all started about two days ago after taking one Aleve for leg pain. I read online about how Aleve is a blood thinner, so bruising is sort of normal. But they didn t mention anything about pain in one arm. Can you tell me why this is happening?
Fri, 6 Sep 2013
Report Abuse
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi, thanks for writing to HCM.

Both your symptoms of bruise and pain in the arm are possible complications of Naproxen (aleve) usage.

There is nothing to panic about the condition as it will resolve with the following measures -

* Use a snugly fitting elastic compression bandage around the bruised area to limit the further spread
* Ice pack the affected area as it will cause vasoconstriction and limits the bruise
* Use simple analgesic like Tylenol to resolve your pain
* Rest the arm and avoid activities that causes pain

If your symptoms are not resolving , consult your treating doctor for further management.

Hope this information is helpful. Good day
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Aleve


Bruise On Inner Left Arm, Pain, Discomfort. Taking Aleve Medication. Causes For Symptoms?

Hi, thanks for writing to HCM. Both your symptoms of bruise and pain in the arm are possible complications of Naproxen (aleve) usage. There is nothing to panic about the condition as it will resolve with the following measures - * Use a snugly fitting elastic compression bandage around the bruised area to limit the further spread * Ice pack the affected area as it will cause vasoconstriction and limits the bruise * Use simple analgesic like Tylenol to resolve your pain * Rest the arm and avoid activities that causes pain If your symptoms are not resolving , consult your treating doctor for further management. Hope this information is helpful. Good day